# SDR RAAA99B2007

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6 52103, FOUND LOWER FWD CARGO DOOR SILL VERTICAL WEB AT STR 26R AND BS 520 THRU 570 CORRODED.  FABRICATED REPLACEMENT WEB IAW SRM 51-20-1 FIG 7 FROM 063 7075T6 IAW SRM 53-10-2 FIG 3 AND INSTALLED IAW 51-30-2.
